Analysis of finite magnetohydrodynamic journal bearings

Malik, M. ; Singh, D. V. (1980) Analysis of finite magnetohydrodynamic journal bearings Wear, 64 (2). pp. 273-280. ISSN 0043-1648

Full text not available from this repository.

Official URL:

Related URL:


A generalized Reynolds equation has been derived for a magnetohydrodynamic journal bearing with the magnetic field perpendicular to the bearing axis and the electric current in the axial direction. Solution of the Reynolds equation is expressed in the form of a double series. The analysis is supported by sample results of static characteristics computed for an aspect ratio λ of 1.0 and an eccentricity ratio ε of 0.6.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:48340
Deposited On:14 Jul 2011 06:52
Last Modified:14 Jul 2011 06:52

Repository Staff Only: item control page